Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Spectral multiplicity theory for a class of singular integral operators


Author: Walter Koppelman
Journal: Trans. Amer. Math. Soc. 113 (1964), 87-100
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9947-1964-0164256-8
MathSciNet review: 0164256
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0164256-8
Article copyright: © Copyright 1964 American Mathematical Society